Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 34, Number 1

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 34, Number 1 (1928)
Bull. Amer. Math. Soc. 34 (1928)
More Information
Full-text PDF Free Access
MathSciNet review: 1561497
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 34, Number 1 (1928)
Bull. Amer. Math. Soc. 34 (1928)
More Information
Full-text PDF Free Access
MathSciNet review: 1561522
The October meeting in New York
R. G. D. Richardson.
Bull. Amer. Math. Soc. 34 (1928), 1-14
More Information
Full-text PDF Free Access
MathSciNet review: 1561498
The fifty-third regular meeting of the San Francisco Section
B. A. Bernstein.
Bull. Amer. Math. Soc. 34 (1928), 15-18
More Information
Full-text PDF Free Access
MathSciNet review: 1561499
The twentieth regular meeting of the Southwestern Section
E. B. Stouffer.
Bull. Amer. Math. Soc. 34 (1928), 18-21
More Information
Full-text PDF Free Access
MathSciNet review: 1561500
The visiting lectureship of the American Mathematical Society
G. D. Birkhoff, G. A. Bliss and E. R. Hedrick.
Bull. Amer. Math. Soc. 34 (1928), 22
More Information
Full-text PDF Free Access
MathSciNet review: 1561501
Mathematical rigor, past and present
James Pierpont.
Bull. Amer. Math. Soc. 34 (1928), 23-53
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1561502
A further note on the converse of Fermat’s theorem
D. H. Lehmer.
Bull. Amer. Math. Soc. 34 (1928), 54-56
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1561503
On the approximate representation of analytic functions
Dunham Jackson.
Bull. Amer. Math. Soc. 34 (1928), 56-62
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1561504
Generalizations of the theorem of Fermat and Cauchy on polygonal numbers
L. E. Dickson.
Bull. Amer. Math. Soc. 34 (1928), 63-72
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1561505
A rational normal form for certain quartics
Raymond Garver.
Bull. Amer. Math. Soc. 34 (1928), 73-74
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1561506
On the law of excluded middle
Alonzo Church.
Bull. Amer. Math. Soc. 34 (1928), 75-78
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1561507
Note on interchange of order of limits
T. H. Hildebrandt.
Bull. Amer. Math. Soc. 34 (1928), 79-81
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1561508
On bounded regular frontiers in the plane
W. A. Wilson.
Bull. Amer. Math. Soc. 34 (1928), 81-90
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1561509
On the behavior of integral functions in distant portions of the plane
W. B. Ford.
Bull. Amer. Math. Soc. 34 (1928), 91-106
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1561510
A correction
W. L. Ayres.
Bull. Amer. Math. Soc. 34 (1928), 107-108
More Information
Full-text PDF Free Access
MathSciNet review: 1561511
Notes
Bull. Amer. Math. Soc. 34 (1928), 121-124
More Information
Full-text PDF Free Access
MathSciNet review: 1561520
New publications
Bull. Amer. Math. Soc. 34 (1928), 125-128
More Information
Full-text PDF Free Access
MathSciNet review: 1561521

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Trattato di Geometria Algebrica. Volume I, Part I: Geometria delle Serie Lineari, by F. Severi.
Reviewer: J. L. Coolidge
Bull. Amer. Math. Soc. 34 (1928), 109-114
Review information
Full-text PDF Free Access
Algebra, by Oskar Perron.
Reviewer: O. C. Hazlett
Bull. Amer. Math. Soc. 34 (1928), 115-116
Review information
Full-text PDF Free Access
Sur la Théorie des Equations aux Dérivées Partielles du Premier Ordre d'une Seule Fonction Inconnue, by N. N. Saltykow.
Reviewer: J. M. Thomas
Bull. Amer. Math. Soc. 34 (1928), 116
Review information
Full-text PDF Free Access
The Mechanical Investigations of Leonardo da Vinci, by I. B. Hart.
Reviewer: R. B. McClenon
Bull. Amer. Math. Soc. 34 (1928), 117
Review information
Full-text PDF Free Access
Le Calcul des Probabilités: Son Évolution Mathématique et Philosophique, by L.-Gustave du Pasquier.
Reviewer: E. L. Dodd
Bull. Amer. Math. Soc. 34 (1928), 118-119
Review information
Full-text PDF Free Access
Curve Sghembe Speciali Algebriche e Trascendenti. Volume II: Curve Sferiche, Curve Definite da una Relazione fra Flessione e Torsione, Curve Particolare situate sopra Superficie Assegnate, by Gino Loria.
Reviewer: Virgil Snyder
Bull. Amer. Math. Soc. 34 (1928), 119
Review information
Full-text PDF Free Access
La Série de Taylor et son Prolongement Analytique, by J. Hadamard and S. Mandelbrojt.
Reviewer: L. L. Smail
Bull. Amer. Math. Soc. 34 (1928), 119-120
Review information
Full-text PDF Free Access
La Méthode de Darboux et les Equations, by R. Gosse.
Reviewer: J. M. Thomas
Bull. Amer. Math. Soc. 34 (1928), 120
Review information
Full-text PDF Free Access